just started 500 mg a day very tired only side effect I have.
Metformin is known to deplete you of B12, which will cause fatigue. About 80% of Americans are deficient in magnesium. Asking your doctor for bloodwork: a Red Blood Cell magnesium count and a Vitanin D level with a total blood count would probably be judicious.
The book, "Magnificent Magnesium" may shed a lot of light on improving your health.
I have been a nurse for 34 years. The less medication you take, the healthier you are. Be mindful of everything you put in your body. Read as much as you can. Minerals are key and many medications interfere with the proper absorption of vital nutrients, causing other issues. Stay away from any drugs with polyethylene glycol in them. Start supplementing with a B complex, a good multi-vitamin, and magnesium and you will more than likely be feeling better very soon. Best of Luck.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 23 May 2011 • 11 answers
Posted 24 Sep 2012 • 1 answer
Posted 5 Mar 2015 • 2 answers
Posted 29 Sep 2017 • 3 answers
Is drowsiness a common side effect of Lamisil. I have no other side effects so far but just fatigue?
Posted 22 Jun 2018 • 0 answers